Schedule‎ > ‎2018 Events‎ > ‎

Halloween-O

Eagle Creek Park can be spooky at night!  Get ready to be scared! This fun night-time orienteering event is a family favorite.  We will have Halloween treats for everyone.

Don't forget to show up early enough to leave time (usually at least half an hour is a good bet) for registration and to come up with a strategy for attacking the course.

The night event will still start right around sunset, so flashlights or headlamps are a must!


Date: Saturday, October 27th, 2018

Location: Lilly Lake Shelter, just east of Lilly Lake - Click here for a map showing the shelter locations and parking.

Time Schedule: (Indianapolis is on Eastern Daylight Saving Time)

6:00pm -- Registration begins for Night-O
7:00pm -- Both 1-hour and 2-hour events begin
8:00pm -- 1 hour event cutoff
9:00pm -- 2 hour event cutoff

Please note that you MUST be off your course at the designated time, so plan your strategy accordingly.  Better to be a few minutes early than a few minutes late as there will be a penalty for lateness!

Courses: We will have the option of either a 1-hour or a 2-hour night event. Both options will be Score-O format in which you will try to get as many points as possible in any order within the allotted time.


Fees:  The meet fee is $7.00 per person/group for members of any OUSA-chartered club and $12.00 for non-members. The fee includes one map, one clue sheet, and rental of one SI timing stick. Remember, this fee is only per group. So if your family completes a course together you pay ONE fee, not a fee for every member of your family!  For small groups, additional map sets may be purchased for $2.00 each.  There is a $2 discount if you bring your own SI timing stick. 


Interested in helping out? We can always use volunteers of any experience level to help with course design, setting, meet admin and course cleaning. Contact us at info@indyo.org for more information and to volunteer!
Comments